# SDR 2015FA0000474

- Difficulty date: August 28, 2015
- Submitted: October 2, 2015
- Operation: General aviation
- Aircraft: N152ML
- Make and model: Cessna 150J
- Aircraft serial: 15070431
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 118 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT DECLARED EMERGENCY DUE TO OIL LEAK AND EXCESSIVE VIBRATION.  LANDED ON AIRFIELD WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED NR 3 CYLINDER BASE WAS CRACKED 75 PERCENT OF THE WAY AROUND AND NEARLY SEPARATED FROM ENGINE.  SUSPECT 2 POSSIBLE CAUSES: FWD UPPER BASE NUT WAS LOOSE.  POSSIBLY IT WAS NEVER TIGHTENED, BUT MAYBE IT VIBRATED LOOSE.  ACFT HAS UNAPPROVED SPINNER INSTALLED WHICH BLOCKS 66 PERCENT OF COOLING AIR FOR OIL COOLER.  POSSIBLE OVERHEAT ISSUE.
